AccueilNous joindrePlan du siteChercher
Publications
Year:  
All :: 1972, ... , 2019, 2020, 2021, 2022
References
pdf
J.-M. De Koninck and A. Razafindrasoanaivolala
On the middle divisors of an integer
Annales Univ. Sci. Budapest,
janvier 2020
accepté
pdf
J.-M. De Koninck, I. Kátai and B.M. Phong
Almost-additive and almost-multiplicative functions with regularity properties
Publicationes Mathematicae Debrecen, 99(1-2):151-160
2020
pdf
J.-M. De Koninck and I. Kátai
Exponential sums running over particular subsets of positive integers
Annales Univ. Sci. Budapest, 51:51-57
2020
pdf
J.-M. De Koninck and I. Kátai
Characterising some triplets of completely multiplicative functions,
Annales Univ. Sci. Budapest, 50:101-112
2020
pdf
J.-M. De Koninck and I. Kátai
Digit patterns in real numbers created from permutations
Annales Univ. Sci. Budapest, 50:93-100
2020
pdf
J.-M. De Koninck, N. Doyon, W. Verreault and A.A.B. Razafindrasoanaivolala
Bounds for the counting function of the Jordan-Polya numbers
Archivum Mathematicum, 56:135-146
2020
pdf
J.-M. De Koninck and P. Letendre
New upper bounds for the number of divisors function
Colloquium Mathematicum, :23-52
2020
pdf
J.-M. De Koninck and I. Kátai
Further generalisations of a classical theorem of Daboussi
Colloquium Math, 1:109-119
2020
Ce site utilise TYPO3
Réalisation: Équipe Tactic